# SDR RAIA00701010

- Difficulty date: January 8, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 20,210 hours, 18,879 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPSB1
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 3574-STL-OVERHEAD EMERGENCY EXIT CEILING LIGHT INOP. MAINTENANCE REMOVED AND REPLACED THE NR 4 EMERGENCY LIGHT BATTERY.
